| Model Number |
1174108 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx3925 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by health professional "i came across an expired kit.The lot # is redx3925 with an expiration date of (b)(6) 2020.It's one of the newer (thin) kits that just came recently.It's a 4 french single lumen picc." the device was not used on a patient.